Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Side effects of Zapiz and Zotral prescribed for depression? Have high cholesterol

Are there any side-effects for the following tablets that have been prescribed to a patient after being diagnosed for mild depression: Zapiz 0.25mg Zotral 50mg The patient has had a triple by-pass surgery in Jan 2012 and his cholesterol levels are high. Age :55yrs Blood pressure is normal. Please mail me the answer on indu_3@@ WWW.WWWW.WW
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  1095
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Hi. All medication have one or the other side effect. It is important , in which area your concern is. If it is about cardiac side effect then SSRI are very safe and Clonazepam at such low doses is also safe. It does not increase cholesterol levels as such and also no effect on BP . It may cause some initial anxiety or decrease appetite. For anxiety you have already been prescribed Clonazepam so not of much worry. Sexual side effects may be present. There is a long list of side effect but the frequency is very less. So take it easy and follow up regularly with your doctor to avoid side effects
Take care
Answered: Sat, 4 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor